One-sided estimates in a problem of forced oscillations in nonlinear control systems
Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 284-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_2_a5,
author = {A. M. Krasnosel'skii},
title = {One-sided estimates in a problem of forced oscillations in nonlinear control systems},
journal = {Doklady Akademii Nauk},
pages = {284--286},
year = {1985},
volume = {283},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a5/}
}
A. M. Krasnosel'skii. One-sided estimates in a problem of forced oscillations in nonlinear control systems. Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 284-286. http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a5/